MathSciNet Relay Station
MathSciNet bibliographic data
MR448705 62H05 (26A51)
Pitt, Loren D. A Gaussian correlation inequality for symmetric convex sets. Ann. Probability 5 (1977), no. 3, 470–474.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement